Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 63 No. 1 (2011)
Vol. 63 No. 1 (2011)
Published:
25.01.2011
Research articles
Trigonometric approximation of functions in generalized Lebesgue spaces with variable exponent
R. Akgün
3-23
PDF
Springer
Spaces of generalized operators with bounded projection trace
Ya. I. Hrushka
24-39
PDF (Ukrainian)
Springer
Rate of convergence in the Euler scheme for stochastic differential equations with non-Lipschitz diffusion and Poisson measure
V. P. Zubchenko, Yu. S. Mishura
40-60
PDF (Ukrainian)
Springer
On some properties of Gelfond – Leontiev generalized integration operators
N. E. Linchuk, S. S. Linchuk
61-68
PDF (Ukrainian)
Springer
On branch points of three-dimensional mappings with unbounded characteristic of quasiconformality
E. A. Sevost'yanov
69-79
PDF (Russian)
Springer
Existence and uniqueness of weighted pseudoinverse matrices and weighted normal pseudosolutions with singular weights
E. F. Galba, V. S. Deineka, I. V. Sergienko
80-101
PDF (Russian)
Springer
Approximation of classes of analytic functions by a linear method of special form
A. S. Serdyuk, S. O. Chaichenko
102-109
PDF (Ukrainian)
Springer
On the construction of a nonnegative solution for one class of Urysohn-type nonlinear integral equations on a semiaxis
A. Kh. Khachatryan, Kh. A. Khachatryan
110-118
PDF (Russian)
Springer
Morse Functions on Cobordisms
V. V. Sharko
119-129
PDF
Springer
On a new approach to the construction of hypercomplex number systems of rank two over the field of complex numbers
S. I. Klipkov
130-139
PDF (Russian)
Springer
Mechanical analogs of linear impulsive systems
A. M. Pryz
140-145
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians